Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 28, Number 3

On motivic vanishing cycles of critical loci
Vittoria Bussi, Dominic Joyce and Sven Meinhardt.
J. Algebraic Geom. 28 (2019), 405-438
Abstract, references and article information
Full-text PDF
Tautological relations via $r$-spin structures
R. Pandharipande, A. Pixton and D. Zvonkine.
J. Algebraic Geom. 28 (2019), 439-496
Abstract, references and article information
Full-text PDF
Cones of Heegner divisors
Jan Hendrik Bruinier and Martin Möller.
J. Algebraic Geom. 28 (2019), 497-517
Abstract, references and article information
Full-text PDF
GAGA theorems in derived complex geometry
Mauro Porta.
J. Algebraic Geom. 28 (2019), 519-565
Abstract, references and article information
Full-text PDF
A decomposition theorem for projective manifolds with nef anticanonical bundle
Junyan Cao and Andreas Höring.
J. Algebraic Geom. 28 (2019), 567-597
Abstract, references and article information
Full-text PDF
A remark on the Tate Conjecture
Ben Moonen.
J. Algebraic Geom. 28 (2019), 599-603
Abstract, references and article information
Full-text PDF